MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000
Medical Device Problem Code Decreased Pump Speed (1500)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed circulation pump.During evaluation, it was confirmed that the device was not performing to specification.Pump motor frozen.Replaced circulation pump motor.Two tank gaskets worn/torn.Pm performed.Serviced the mixing pump.Serviced circulation pump during pm process.Replaced the heater, manifold o rings, 2 tank gaskets and tank tubing.The arctic sun 6000 passed all performance testing, calibration, and electrical safety tests.The unit is ready for use.A dhr review is not required as the reported event is not an out of box failure and therefore the reported event is not manufacturing related.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Based on the results of the investigation, no additional actions can be taken.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated the arctic sun device would not fill and feels this was due to a failed circulation pump.Per sample evaluation results received via task on 18may2026, it was reported that the two tank gaskets worn and torn.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25473316
Report Number1018233-2026-03773
Device Sequence Number10425964
Product Code DWJ
UDI-Device Identifier00801741161513
UDI-Public(01)00801741161513
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown